# SDR USAA2012121300005

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 100,481 hours, 19,850 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630306
- Part serial: PC0159
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - RIGHT OFF WING ESCAPE SLIDE BAR THAT GOES UNDER TIES OF SLIDE FOUND LAYING IN COMPARTMENT.  REMOVED AND REPLACED ESCAPE SLIDE.
